A new method for the solution of nonlinear periodic networks has been developed. It avoids the time domain solution of the dynamic equations. In the proposed method, the network is decomposed into a minimum number of linear and nonlinear subnetworks. Only frequency domain solutions of the linear subnetworks are required. It is shown that considerable reduction in the size of the computational problem can be achieved by taking advantage of the linearities present in the network.

Additional Metadata
Persistent URL dx.doi.org/10.1109/TCS.1976.1084181
Journal IEEE Transactions on Circuits and Systems
Citation
Nakhla, M.S, & Vlach, J. (Jiri). (1976). A Piecewise Harmonic Balance Technique for Determination of Periodic Response of Nonlinear Systems. IEEE Transactions on Circuits and Systems, 23(2), 85–91. doi:10.1109/TCS.1976.1084181